Publisher DOI: 10.1002/pamm.201310252
Title: An improved criterion for absence of eigenvalues of one-dimensional Schrödinger operators
Language: English
Authors: Seifert, Christian  
Vogt, Hendrik 
Issue Date: 29-Nov-2013
Publisher: Wiley-VCH
Source: PAMM 13 (1): 519-520 (2013)
URI: http://hdl.handle.net/11420/11154
ISSN: 1617-7061
Journal: Proceedings in applied mathematics and mechanics 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

20
Last Week
0
Last month
checked on Jul 5, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.